Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the Hitchin-Thorpe inequality and Ricci flow on 4-manifolds


Authors: Yuguang Zhang and Zhenlei Zhang
Journal: Proc. Amer. Math. Soc. 140 (2012), 1777-1783
MSC (2010): Primary 53C44
Published electronically: September 7, 2011
MathSciNet review: 2869163
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this short paper, we prove a Hitchin-Thorpe type inequality for closed 4-manifolds with non-positive Yamabe invariant and admitting long time solutions of the normalized Ricci flow equation with bounded scalar curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C44

Retrieve articles in all journals with MSC (2010): 53C44


Additional Information

Yuguang Zhang
Affiliation: Department of Mathematics, Capital Normal University, Beijing, People’s Republic of China
Email: yuguangzhang76@yahoo.com

Zhenlei Zhang
Affiliation: Department of Mathematics, Capital Normal University, Beijing, People’s Republic of China
Email: zhleigo@yahoo.com.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11084-0
PII: S 0002-9939(2011)11084-0
Received by editor(s): May 26, 2010
Received by editor(s) in revised form: January 23, 2011
Published electronically: September 7, 2011
Additional Notes: The first author was supported by NSFC-10901111 and KM-210100028003
The second author was supported by NSFC-09221010056
Communicated by: Michael Wolf
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.